Authors: Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the principle of stationary isoenergetic action
Journal: Publications de l'Institut Mathematique
Volume: 91
Issue: 1
First page: 63
Last page: 81
Issue Date: 11-Jul-2012
Rank: M23
ISSN: 0350-1302
DOI: 10.2298/PIM1205063J
Abstract: 
We present several variants of the Maupertuis principle, both on the exact and the nonexact symplectic manifolds.
Publisher: Mathematical Institute of the SASA
Project: Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 

Show full item record

SCOPUSTM   
Citations

3
checked on May 22, 2024

Page view(s)

34
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.